... diagnosis January 2010, chemo January - June, double mastectomy July then radiation). Immediate side effects were bone/joint pain mostly in hips and knees after sitting awhile and/or sleep, weakness in hands gripping and dropping things alot, some memory loss and confusion at times. There was no weight gain until most recently. In July, started gaining weight mostly in the abdomen. Help! I am 5'2" and do not have really have room to gain :( I can live with the other side effects but not weight gain... I see my onco end of next week for my one year checkup... contemplating going off arimidex - any suggestions for the "belly fat" reduction - dieting/exercise just doesn't seem to be having any affect. Help!
Hi I am Nannywiz, am planning to get of armidex next month (oct 21st) had breast caner but no radiation. Had a heart attack 3 days after breast surgery. Got over both pretty good, on meds. Now I have osterprosis and advance scolosis and need medication. I finally found Calcitonin-Salmon Nasal Spray. It's one of the oldest drugs for osteroprosis and you squirt it in a nasal each morning then the other one the next day and so on. It's pretty expensive but I have insurance. The thing is that I haven't had any side effects, been on it a month. Also have cut down on my pain meds. I am small frame but my belly can pooch some. ha I got a correst for my scolosis and that help hold my stomach in and I don;t feel as hungry. Do some exercises and they say that is good for you. Maybe you can start walking. Hope things work out for you.
- Arimidex Information for Consumers
- Arimidex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arimidex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2011 • 2 answers
Posted 24 Feb 2013 • 7 answers
Posted 16 May 2013 • 2 answers
Posted 5 Oct 2015 • 1 answer
Posted 4 Jan 2017 • 0 answers